Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 1735897, 8 pages
Research Article

Analytical Solutions for Composition-Dependent Coagulation

1Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China
2Jiyang College, Zhejiang Agriculture and Forestry University, Zhuji 311800, China

Received 6 January 2016; Accepted 4 April 2016

Academic Editor: Babak Shotorban

Copyright © 2016 Manli Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manli Yang, Zhiming Lu, and Jie Shen, “Analytical Solutions for Composition-Dependent Coagulation,” Mathematical Problems in Engineering, vol. 2016, Article ID 1735897, 8 pages, 2016.